# SDR DL72S991043

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- Engine: Pwa JT8D15
- System (JASC): 7603 · Power Lever
- Part: Throttle Rod
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AT 10,000 FEET ON DESCENT, THE NR 3 ENGINE WENT TO 95 PERCENT N1 AND EGT TO 610 ENGINE SHUTDOWN WITH THE PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST.  FOUND THROTTLE ROD OFF OF THRU SHAFT AT GEARBOX.  REINSTALLED SAME ENGINE CHECKS NORMAL ON RUN UP ALL PARAMETERS WITHIN   M/M LIMITS.
